# SDR ABXA010398

- Difficulty date: July 2, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,191 hours, 25,958 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, 5 MAIN LANDING GEAR TIRES BLEW.  MECHANICS FOUND THAT THE EMERGENCY AIR BRAKE BOTTLE WENT OFF.  REPLACED AFT AIR BRAKE MECHANICAL CONTROL CABLE.  REF CABLE RUN 81B, 82B, IAW DC-8 MM 32-45-00.  SERVICED AIR BRAKE BOTTLE.  OPS CHECK OF AIR BRAKE SYSTEM GOOD IAW DC-8 MM 32-44-00.  WHEEL ASSEMBLIES REPLACED: 1, 2, 3, 4, 5, 6, 7, 8.  REPLACED DAMAGED BRAKE ASSEMBLIES 3 AND 4.  COMPLIED WITH REA D832-41587.  REPLACED DAMAGED WHEEL SPEED TRANSDUCERS 4 AND 7.  BOTH OPS CHECKED GOOD IAW DC-8 MM 32-43-02.
